It could be that the horrible hot flashes were a side effect of your previous med. I very successfully took Risperdal for years, but changed due to weight gain- over 60 pounds over time. I then tried Ziprasidone, which gave me horrible hot flashes, almost constant, as well as the shakes and anxiety. I'm now trying Latuda and although body temp issues are a potential problem, I'm hoping to avoid that. But if Risperdal is making you feel better, hurrah for you! Just watch your weight. I suggest picking a set number of calories a day, and stick to it. Risperdal is s wonderful drug. Good luck.
- Risperidone Information for Consumers
- Risperidone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Risperidone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Sep 2010 • 3 answers
Posted 17 Feb 2014 • 1 answer
Has anybody else had an experience with hot flashes that arent due to menopause. on the 4th of july?
Posted 5 Sep 2014 • 1 answer
Posted 18 Sep 2015 • 1 answer
Posted 25 Sep 2015 • 2 answers